 |
 |
 |
 |
 |
 |
 |
 |
 |
Security/Privacy Policy |
|
Delivery Policy |
|
Return Policy |
|
About our Prices |
|
|
Phone |
|
Brisbane | (07) 3841 4062 |
Mon to Fri 8.30am to 5pm EST |
|
|
|
Email |
|
Proprietor
Sohail Asghar
|
|
|
Fax |
|
(07) 3841 6733
24 hours a day,
7 days a week
|
|
|
Mail Address |
|
Home Pharmacy
1367 Beenleigh Rd,
KURABY
QLD 4112
|
|
|
Shop Address |
|
1367 Beenleigh Rd
KURABY
QLD 4112
Open Mon to Fri
8.30am to 6.30pm
Sat 9.00am to 1.00pm
Sun Closed
|
|
|
You can also call us
and arrange to pick up
your order from the shop.
(Pick-up only possible
from the above
Brisbane address)
|
|
|
 |
 |
|
 |
 |
Codral PE Cold & Flu Tablets 48 |
|
|
|
|
Use Codral PE Cold & Flu for:
- Headaches and fever
- Body aches and pains
- Blocked/runny noses
|
|
 |
Features |
|
 |
Usage |
 |
Treats Cold & Flu symptoms. |
 |
|
 |
Dosage |
 |
Adults and children 12 years and over: Take 2 tablets every 4 to 6 hours as necessary. Maximum of 8 tablets in 24 hours.
Adults should stop after a few days. Children should stop after 48 hours except on medical advice. |
 |
|
 |
Ingredients |
 |
Each tablet contains: Paracetamol 500mg and Phenylephrine hydrochloride 5mg |
 |
|
 |
Warning |
 |
If symptoms persist, see your doctor. Do not use:
- For chidren under 12 years
- If you have taken paracetamol
- If carton seal is broken or missing or if tablet foil is broken.
Ask your doctor before use:
- If you have high blood pressure
- If you are taking anti-depressants
- If you have heart problems
- If you are pregnant
|
 |
|
 |
|
|
All prices are in Australian dollars (AUD) |
|  |
|
 |